Information

Dear user, the application need JavaScript support. Please enable JavaScript in your browser.

You are browsing as a GUEST
Title of the item:

A simple criterion for finite time stability with application to impacted buckling of elastic columns

Title :
A simple criterion for finite time stability with application to impacted buckling of elastic columns
Authors :
Ru, C. Q.
Show more
Source :
Applied Mathematics and Mechanics: English Edition. 39(3):305-316
Academic Journal

We use cookies to help identify your computer so we can tailor your user experience, track shopping basket contents and remember where you are in the order process.